MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE; BIOPSY NEEDLE

BOSTON SCIENTIFIC CORPORATION ACQUIRE; BIOPSY NEEDLE
Model Number M00555540
Medical Device Problem Codes Entrapment of Device (1212); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an acquire needle was used during a fine needle biopsy (fnb) procedure on (b)(6) 2025.During the procedure, the product is included in the scope and does not fall out.The procedure was not completed successfully.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block d2b: the remaining pro code (product code) is odg; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block h6: imdrf impact code f1001 captures the reportable event of procedure not completed.

Brand Name
ACQUIRE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22813960
Report Number3005099803-2025-03749
Device Sequence Number20268420
Product Code ODG
UDI-Device Identifier08714729931782
UDI-Public(01)08714729931782(17)280305(10)36357827
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00555540
Device Catalogue NumberM00555540
Device Lot Number0036357827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/15/2025
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown